MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL; SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL; SHEATH INTRODUCER
Catalog Number PID5F11018SS/KRD
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record and complaint database cannot be performed as a lot number was not provided.If the device is returned at a later date, the complaint will be reopened and a complete evaluation will be performed.
 
Event or Problem Description
The account alleges that after the procedure, the sheath wasn't able to be removed from patient vessel.There were no issues directly related to the procedure itself.However, incident concluded to surgical removal.During the removal, the physician found sheath escaping the intima, media line outside the vessel.

Brand Name
PRELUDE IDEAL
Common Device Name
SHEATH INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22286382
Report Number1721504-2025-00096
Device Sequence Number8930108
Product Code DYB
UDI-Device Identifier00884450693315
UDI-Public00884450693315
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPID5F11018SS/KRD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown